• question-icon

    What causes pain in the lower abdomen and testicle?

default
Posted on Tue, 8 Aug 2017 in Urinary and Bladder Problems
Question: Hello doctor, am having lower abdominal pain since three weeks and pain in the right testis and I recently consult the doctor and he recommended for ultrasound of whole abdominal and scrotum and urine test, abdominal and urine tests were normal and in the scrotum test it showing biminimal hydrocele and doctor said it's common no need of medication and my problem is testis is still painful and lower abdominal as well , and while passing the urine it's am getting burning sensation, can you please help me out and my doubt is it testical cancer ??
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
There is nothing to be worried about .

Detailed Answer:
Hello
Thanks for query .

Pain in abdomen and Testicle with minimal hydrocele is mostly due to mild infection of the testicle itself (Orchitis) as regards your doubt about it being a cancer of Testicle I would state that it is not cancer of the testicle at all .Cancer of the testicle always presents with large swelling of the testicle .

The minimal hydrocele that has been detected on Ultrasound Scanning of Scrotum is called secondary hydrocele and is due to collection of reactionary fluid around the testicle and needs to be treated with antibiotics and anti inflammatory medication like Diclofenac for a week or two..

For burning urination take antibiotic like Cipofloxacin and Nitrofurantoin twice daily along with urine alkalizer like Citralka thrice daily .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. P. T. Patil 3 hours later
thank you doctor, I have a problem with antibiotics , if I take antibiotics I'll get heavy gastric problem, and heart burning problems can please suggest medication for the same
thank you
doctor
Answered by Dr. P. T. Patil 45 minutes later
Brief Answer:
Take Pantaprozole twice daily

Detailed Answer:
Hello
Thanks for follow up .
Take H2 receptor antagonist like Pantaprazole twice daily along with antibiotic .This will help to alleviate the symptoms of drug induced Gastritis.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 14 hours later
thank you doctor, I'll use the medication as you proscribed, and I'll get back to you if needed, once again thank you so much doctor.
doctor
Answered by Dr. P. T. Patil 21 minutes later
Brief Answer:
O..K Tke the medications ,

Detailed Answer:
Hello
Thanks for follow up.

Take the medications and have a good health .
Thanks and Regards.
Dr.,.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 29 hours later
Hello doctor,
after having the above said medications am getting gastric problem , heart burning, vomiting scene , and am using pantaprazole along with the antibiotics, can please help me out for this
thank you
doctor
Answered by Dr. P. T. Patil 4 minutes later
Brief Answer:
Take the medications after food (Not on empty stomach)

Detailed Answer:
Hello
Thanks for follow up .

Take the medicines after food along with a cup of milk .

Thanks and Regards.
dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10183 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Gastritis

doctor1 MD

I HAD ALWAYS VOMITING TENDENCY. GONE THROUGH ALL TEST. USG (FATTY LIVER), ENDOSCOPY (REFLUX GASTRITIS), LFT (OK), LIPID PROFILE (OK), TC, DC, ECR,...

doctor1 MD

My 32 years old married female relative is taking Rekool 20 for the last 18 months continuously for her Gastritis problem. The medicine use keeps...

doctor1 MD

I have been experiencing severe gastritis. Endoscope showed pre-pyloric inflammation. No other damage was visible. We are waiting on results of the...

doctor1 MD

My doctor diagnosed me with gastritis in May of 2010. I have continued to have these attacks since. I have a dull constant pain and a stabbing...

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2